# SDR DXTA2021090748170

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N644QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605582
- Aircraft time: 13,630 hours, 10,465 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT DOOR: EMERGENCY EXIT DOOR HAD TO BE REMOVED (THE MAIN CABIN DOOR HANDLE BROKE AND WE HAD TO GET OUTSIDE IN ORDER TO OPEN IT).  WE WERE UNABLE TO FULLY REINSTALL EMERGENCY EXIT DOOR.  IT IS IN PLACE BUT NOT SECURELY LATCHED.    REMOVED THE EMERGENCY EXIT, INSPECTED IT FOR ANY SIGNS OF DAMAGE, NONE WAS FOUND. REINSTALLED THE EMERGENCY EXIT. CONDUCTED IAW THE CESSNA CITATION CE·560XLS AMM 52-20-0·0
